# SDR ASAA2022031437703

- Difficulty date: March 14, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 24,572 hours, 7,821 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2502
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 43,925 hours, 18,275 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK OF PACK/ZONE TEMP CONTROLLER REF B737-900 AMM 21-61-00-700-806-002, FOUND FAULT FLT DECK TRIM VALVE. REMOVED AND REPLACED CONT TRIM VALVE REF AMM 21-61-21-000-801 AND 21-61-21-400-801, OPS CHECK GOOD NO LEAKS NOTED.
